MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM VA LOCKING DOUBLE DRILL GUIDE/FREEHAND F/2.0 VAL PL; APPLIANCE FIXATION SPINAL INTERLAMINAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM VA LOCKING DOUBLE DRILL GUIDE/FREEHAND F/2.0 VAL PL; APPLIANCE FIXATION SPINAL INTERLAMINAL
Model Number 03.130.321
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the variable angle portion of the drill guide is bent and crushed in a manner that it cannot pass a drill bit through or be repaired.Procedure and patient involvement were unknown.Concomitant device reported: unknown drill bit (part # unknown, lot # unknown, quantity 1).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
1.5MM VA LOCKING DOUBLE DRILL GUIDE/FREEHAND F/2.0 VAL PL
Common Device Name
APPLIANCE FIXATION SPINAL INTERLAMINAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9751641
Report Number2939274-2020-01046
Device Sequence Number727504
Product Code NKB
UDI-Device Identifier10886982075642
UDI-Public(01)10886982075642
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.130.321
Device Catalogue Number03.130.321
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date02/25/2020
Patient Sequence Number1